Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Side effects of duphaston

Hi Dr, Iam on duphaston for 10 days .feeling slight abdomen pain.Is this normal? Does this tablet has any side effects?
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day

Duphaston's possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Because a side effect is stated here, it does not mean that all people using this medicine will experience that or any side effect.

Skin reactions such as rash and itch
Breast tenderness
Menstrual spotting between periods
Abdomen pain (20% of patients have this)
Are you passing gas or having loose stools. Please visit your Gynaecologist to know for sure what is causing the pain.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor